# SDR AWXA9800168

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

16R STA 500B CRACKED AT AFT END NEXT TO WING ILLUMINATION LIGHT COVER.  REMOVED AND REPLACED LONGERON AT STA 500B IAW SRM 53-10-03.
